Ok @ the beginning of Sept. I was suppose to get my depo. I missed it and now it is Oct. and i haven’t seen a period yet. BUT im having symptoms as if i am pregnant such as sleepy, discharge,peeing alot,lower back hurts and all. I took a pregnancy test and it was negative. So im so confused. I checked other blogs and they say you usually dont get a period till 6 months to 12 months after getting off the shot. But ive been on the shot before missed one and my period came right. Me and my husband has been having sex all in Sept. So is there a possibility that i could be pregnant? Has anyone expereinced getting off the shot and not seeing your period till months later? Please help cause i dont know if im pregnant or if my period is actually trying to come on….
i was on the shot almost 2 years ago when i was 16 and ive been off it since augst 29 2007. and i didnt get my girly thing for about two months.and i was having sex with out a condum with my bf at the same time. im 18 now and just found out im having a baby. well i hope i helped you out 🙂
Viewing 2 posts - 1 through 2 (of 2 total)
The forum ‘Personal Experiences – Just Let It Out!’ is closed to new topics and replies.